Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 5904125, 17 pages
https://doi.org/10.1155/2017/5904125
Research Article

Optimal Exercise Boundary of American Fractional Lookback Option in a Mixed Jump-Diffusion Fractional Brownian Motion Environment

Lanzhou University of Finance and Economics, Classic Library Reference Room, Lanzhou 730101, China

Correspondence should be addressed to Zhaoqiang Yang

Received 18 April 2017; Accepted 18 May 2017; Published 17 July 2017

Academic Editor: Federica Caselli

Copyright © 2017 Zhaoqiang Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhaoqiang Yang, “Optimal Exercise Boundary of American Fractional Lookback Option in a Mixed Jump-Diffusion Fractional Brownian Motion Environment,” Mathematical Problems in Engineering, vol. 2017, Article ID 5904125, 17 pages, 2017. doi:10.1155/2017/5904125